I've only been taking this for about a week. Its seems to be making me feel worse...bad headaches, can't think, hard to get out of bed, of course the dry mouth (I could live with that), flaring up my flares!!! The Doc gave this to me instead of Lycria, she told me to try this first because I get bad reactions to meds. So I am not sure if this is just a flare-up or reaction to the meds! Now you know why I am crazy!!! We always have to wait a few days to make sure we are truly sick and not just a flare-up, or we truly hurt our back and not just a flare-up or a new pain of fibro! arrgggg
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...